Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant loops on classifying spaces

Kristian Jonsson Moi

Algebraic & Geometric Topology 20 (2020) 2511–2552
Bibliography
1 E Dotto, Stable real K–theory and real topological Hochschild homology, PhD thesis, University of Copenhagen (2012) arXiv:1212.4310
2 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
3 D Grayson, Higher algebraic K–theory, II (after Daniel Quillen), from: "Algebraic K–theory" (editor M R Stein), Lecture Notes in Math. 551, Springer (1976) 217 MR0574096
4 L Hesselholt, I Madsen, Real algebraic K–theory, preprint (2015)
5 J F Jardine, Lectures on algebraic K–theory, lecture notes (2014)
6 M Karoubi, O Villamayor, K–théorie algébrique et K–théorie topologique, II, Math. Scand. 32 (1973) 57 MR327872
7 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
8 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1976) 279 MR402733
9 J Milnor, D Husemoller, Symmetric bilinear forms, 73, Springer (1973) MR0506372
10 W Pitsch, J Scherer, Homology fibrations and “group-completion” revisited, Homology Homotopy Appl. 6 (2004) 153 MR2061572
11 D Quillen, On the group completion of a simplicial monoid
12 M Schlichting, Hermitian K–theory on a theorem of Giffen, K–Theory 32 (2004) 253 MR2114168
13 M Schlichting, Hermitian K–theory of exact categories, J. K–Theory 5 (2010) 105 MR2600285
14 M Schlichting, The Mayer–Vietoris principle for Grothendieck–Witt groups of schemes, Invent. Math. 179 (2010) 349 MR2570120
15 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR331377
16 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR353298
17 K Shimakawa, Infinite loop G–spaces associated to monoidal G–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
18 N A Stiennon, The moduli space of real curves and a 2–equivariant Madsen–Weiss theorem, PhD thesis, Stanford University (2013)
19 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
20 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
21 C T C Wall, On the axiomatic foundations of the theory of Hermitian forms, Proc. Cambridge Philos. Soc. 67 (1970) 243 MR251054